# SDR UPS05843848

- Difficulty date: January 12, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 98 FLAP SUPPORT FITTING (CANOE) HAS CORROSION UNDER FLAP TRACK AREA, O/B SURFACE .025 DEEP I/B SURFACE IS .006 DEEP.  UNDERCUT AND REMOVED CORROSION .050 AND FABRICATED AND INSTALLED REPAIR FILLERS PER SB 27-164 PAGE 8.
